MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 32MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 32MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-32
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Synovitis (2094); Joint Laxity (4526); Muscle/Tendon Damage (4532); Implant Pain (4561); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 01/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) - 02-010-03-0235 - logic cr femoral cem, left, sz 3.5 (b)(6) - 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t (b)(6) - 200-02-32 - three peg patella 32mm.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-00169.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported approximately 57 months after a left total knee replacement surgery, the patient experienced pain, swelling, instability, and dissatisfaction and subsequently underwent a left revision procedure.Revision operative report was provided.Intraoperatively, effusion and synovitis were appreciated around the joint consistent with polyethylene wear.The patella component was noted to have wear centrally.The insert and patella were revised.The femoral and tibial components were well fixed and retained.The patient was last known to be in stable condition following the event.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6 mdr section codes updated/corrected: b, c, d the revision reported was likely the result of prosthesis wear.Additional reasons for the reported revision may be instability and inclusion of the polyethylene in the packaging recall.Possible causes for polyethylene wear include high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The reported instability could not be confirmed from the provided information.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
THREE PEG PATELLA 32MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22676558
Report Number1038671-2025-02647
Device Sequence Number21067238
Product Code JWH
UDI-Device Identifier10885862039590
UDI-Public10885862039590
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2023
Device Catalogue Number200-02-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date08/11/2025
Date Device Manufactured06/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexMale
Patient Weight86 KG